Publications of Torsten Ehrhardt


Publications in progress/to appear:

57. Inversion of centroskewsymmetric Toeplitz-plus-Hankel Bezoutians, in press,
      (with K. Rost).     

56. Sums of idempotents and logarithmic residues in zero pattern matrix algebras, in press,
      (with H. Bart and B. Silbermann).

Published articles:


55. Approximately finite-dimensional Banach algebras are spectrally regular,
      Linear Algebra Appl. 407 (2015), 185-199,
      (with H. Bart and B. Silbermann).

54. Inversion of centrosymmetric Toeplitz-plus-Hankel Bezoutians,
      Electronic Transactions on Numerical Analysis (ETNA) 42 (2014), 106-135,
      (with K. Rost).

53. A Riemann surface approach for diffraction from rational wedges,
      Oper. Matrices 8, no. 2 (2014), 301-355,
      (with A.P. Nolasco and F.-O. Speck).

52. Perturbed Toeplitz operators and radial determinantal processes,*
      Annales de l'Institute Henry Poincaré - Probabilités et Statistiques (AIHP) 49, no. 4 (2013), 934-960,
      doi: 10.1214/12-AIHP501, arXiv:1102.2682,
      (with B. Rider).

51.  On the kernel and cokernel of some Toeplitz operators,
       Operator Theory: Adv. Appl., Vol. 237, Springer, Basel 2013, 127-144,
       (with I.M. Spitkovsky).

50. Zero sums of idempotents and Banach algebras failing to be spectrally regular,
      Operator Theory: Adv. Appl., Vol. 237, Springer, Basel 2013, 41-78,
      (with H. Bart and B. Silbermann).

49. Fredholm and invertibility theory for a class of Toeplitz + Hankel operators,
      J. Spectral Theory 3, no. 2 (2013), 171-214,
      (with E.L. Basor)

48. Resultant matrices and inversion of Bezoutians,*
      Linear Algebra Appl. 439, no. 3 (2013), 621-639,
      (with K. Rost).

47. Banach algebras of quasi-triangular operators are spectrally regular,*
      Linear Algebra Appl. 439, no. 3 (2013), 577-583,
      (with B. Silbermann).

46. On the kernel structure of generalized resultant matrices,*
      Indagationes Mathematicae (N.S.) 23, no. 4 (2012), 1053-1069, doi: 10.1016/j.indag.2012.06.012
      (with K. Rost).

45. Logarithmic residues, Rouché's Theorem, and Spectral regularity: the C*-algebra case,*
      Indagationaes Mathematicae (N.S.) 23, no. 4 (2012), 816-847,
      (with H. Bart, B. Silbermann).

44. Families of homomorphism in noncommutative Gelfand theory: comparisions and examples,*
      Operator Theory: Adv. Appl., Vol. 221, Proceedings IWOTA conference, TU Berlin 2010, Birkhäuser, Basel 2012, 129–157,
      (with H. Bart, B. Silbermann).

43.  Spectral regularity of Banach algebras and non-commutative Gelfand theory,*
      Operator Theory: Adv. Appl., Vol. 218, The I. Gohberg Memorial Volume, Birkhäuser, Basel 2011, 123–153,
      (with H. Bart, B. Silbermann).

42.  Boundary integral methods for wedge diffraction problems: the angle 2π/n, Dirichlet and Neumann conditions,
       Oper. Matrices 5, no. 1 (2011), 1 – 40,
       (with A.P. Nolasco, F.-O. Speck)

41.  The Szegö-Widom Limit theorem for operators with almost periodic diagonal,*
       J. Funct. Analysis 260 (2011), 30 – 75, doi: 10.1016/j.jfa.2010.07.016.
        (with S. Roch, B. Silbermann).

40.  The asymptotics of a Bessel-kernel determinant which arises in Random Matrix Theory,*
       Advances Math. 225 (2010), 3088 – 3133,
       doi: 10.1016/j.aim.2010.05.020; (arXiv:1001.2340, 50 pages).

39.  Painlevé V and time-dependent Jacobi polynomials,*
       J. Phys. A: Math. Theor. 43 (2010), 01524 (25pp),
       doi: 10.1088/1751-8113/43/1/015204; (arXiv:0905.2630),
       (with E.L. Basor, Y. Chen)

38.  Determinant computations for some classes of Toeplitz-Hankel matrices,     
       Oper. Matrices 3, no. 2 (2009), 167–186
       (with E.L. Basor).

37.  Trace conditions for regular spectral behavior of vector-valued analytic functions,
       Linear Algebra Appl. 430, no. 8-9 (2009), 1945–1965
       (with H. Bart, B. Silbermann).

36.  Determinant calculations for the block Szegö-Widom Limit Theorem,
       Math. Nachr. 280 no. 9-10 (2007), 1048–1060.

35.  Asymptotics of block Toeplitz determinants and the classical dimer model,
       Comm. Math. Phys. 274, no. 2 (2007), 427–455
       (with E.L.Basor).

34.  Dyson’s constants in the asymptotics of the determinants of Wiener-Hopf-Hankel operators with the sine kernel,
       Comm. Math. Phys. 272, no. 3 (2007), 683–698.

33.   Factorization in weighted Wiener matrix algebras on linearly ordered Abelian groups,
       Integral Equations Operator Theory 29, no. 2 (2007), 65–86
       (with C. van der Mee, L. Rodman, I. Spitkovsky).

32.   Factorization theory for a class of Toeplitz + Hankel operators and the Ap-condition,
J. Operator Theory 55 (2006), 269–283
(with E.L.Basor).

31.   Dyson’s constant in the asymptotics of the Fredholm determinant of the sine kernel,
Comm. Math. Phys 262 (2006), 317–341.

30.   On the asymptotics of certain Wiener-Hopf-plus-Hankel determinants,
New York J. Math. 11 (2005), 171–203
(with E.L.Basor).


29.   Logarithmic Residues in the Banach algebra generated by the compact operators and the identity,
Math. Nachr. 268 (2004), 3–30
(with H.Bart and B.Silbermann).


28.   Factorization theory for a class of Toeplitz + Hankel operators,
J. Operator Theory 51 (2004), 411–433
(with E.L.Basor).


27.   Invertibility theory for Toeplitz plus Hankel operators and singular integral operators with flip,
J. Funct. Anal. 208 (2004), 64–106.

26.   On the determinant of a certain Wiener-Hopf + Hankel operator,
Integral Equations Operator Theory 47 (2003), 275–288
(with E.L.Basor and H.Widom).

25.   A generalization of Pincus’ formula and Toeplitz operator determinants,
Arch. Math. (Basel) 80 (2003), 302–309.

24.   Asymptotics of determinants of Bessel operators,
        Comm. Math. Phys.
234 (2003), 491–516

(with E.L.Basor).

23.   Canonical factorization of continuous functions on the d-torus,
Proc. Amer. Math. Soc. 131, no. 3 (2003), 801–813
(with C.V.M. van der Mee).


22.   A new algebraic approach to the Szegö-Widom Limit Theorem,
Acta Math. Hungar. 99, no. 3 (2003), 233–261.

21.   Transformation techniques towards the factorization of non-rational 2 × 2 matrix functions,
Linear Algebra Appl. 353 (2002), 53–90
(with F.-O. Speck).


20.   Asymptotic formulas for the determinants of symmetric Toeplitz plus Hankel matrices,
in: Oper. Theory Adv. Appl., Vol. 135, Birkhäuser, Basel 2002, 61–90
(with E.L.Basor).

19.   Sums of idempotents in the Banach algebra generated by the compact operators and the identity,
in: Oper. Theory Adv. Appl., Vol. 135, Birkhäuser, Basel 2002, 39–60
(with H.Bart and B.Silbermann).


18.   Some identities for determinants of structured matrices,
Linear Algebra Appl. 343–344 (2002), 5–19
(with E.L.Basor).


17.   Logarithmic residues of analytic Banach algebra valued functions possessing simply meromorphic inverses,
Linear Algebra Appl. 341 (2002), 327–344
(with H.Bart and B.Silbermann).


16.   Logarithmic residues of Fredholm operator valued functions and sums of finite rank projections,
in: Oper. Theory Adv. Appl., Vol. 130, Birkhäuser, Basel, 2002, 83–106
(with H.Bart and B.Silbermann).


15.   Factorization of piecewise constant matrix functions and systems of linear differential equations,
Algebra i Analiz 13, no. 6 (2001), 56–123 (in Russian),
English version in: St. Petersburg Math. J. 13, no. 6 (2002), 929–991
(with I.M.Spitkovsky).


14.   On the decomposition of the identity into a sum of idempotents, 
Methods Funct. Anal. Topology 7, no. 2 (2001), 1–6
(with S.Rabanovich, Yu.Samoĭlenko, and B.Silbermann).

13.   Asymptotic formulas for determinants of a sum of finite Toeplitz and Hankel matrices,
Math. Nachr. 228 (2001), 5–45
(with E.L.Basor).


12.   A status report on the asymptotic behavior of Toeplitz determinants with Fisher–Hartwig singularities,
in: Oper. Theory Adv. Appl., Vol. 124, Birkhäuser, Basel, 2001, 217–241.

11.   Logarithmic residues and sums of idempotents in matrix algebras,
in: Oper. Theory Adv. Appl., Vol. 122, Birkhäuser, Basel, 2001, 139–168
(with H.Bart and B.Silbermann).


10.   Asymptotic behavior of variable coefficient Toeplitz determinants,
J. Fourier Anal. Appl. 7, no. 1 (2001), 71–92
(with B.Shao).


 9.    Approximate identities and stability of discrete convolution operators with flip,
in: Oper. Theory Adv. Appl., Vol. 110, Birkhäuser, Basel, 1999, 103–132
(with B.Silbermann).

 8.    On a class of Toeplitz + Hankel operators,
New York J. Math. 5 (1999), 1–16
(with E.L.Basor).

 7.    Logarithmic residues, generalized idempotents, and sums of idempotents in Banach algebras,
Integral Equations Operator Theory 29, no. 2 (1997), 155–186
(with H.Bart and B.Silbermann).

 6.    Toeplitz determinants with one Fisher-Hartwig singularity,
J. Funct. Anal. 148, no. 1 (1997), 229–256
(with B.Silbermann).


 5.    Finite section method for singular integrals with operator-valued PQC-coefficients,
in: Oper. Theory Adv. Appl., Vol. 90, Birkhäuser, Basel, 1996, 204–243
(with S.Roch and B.Silbermann).


 4.    Symbol calculus for singular integrals with operator-valued PQC-coefficients,
in: Oper. Theory Adv. Appl., Vol. 90, Birkhäuser, Basel, 1996, 182–203
(with S.Roch and B.Silbermann).


 3.   
Finite sums of idempotents and logarithmic residues on connected domains,
Integral Equations Operator Theory 21, no. 2 (1995), 238–242.

 2.   
Logarithmic residues in Banach algebras,
Integral Equations Operator Theory 19, no. 2 (1994), 135–152
(with H.Bart and B.Silbermann).


 1.   
Zero sums of idempotents in Banach algebras,
Integral Equations Operator Theory 19, no. 2 (1994), 125–134
(with H.Bart and B.Silbermann).


Theses:

  2.   Factorization theory for Toeplitz + Hankel operators and singular integral operator with flip,
Habilitation theses, Technische Universität Chemnitz, 2004, ii+253 pages.

  1.   Toeplitz determinants with several Fisher-Hartwig singularities,
Ph.D. theses, Technische Universität Chemnitz, 1997, 111 pages.



* supported in part by NSF-grant DMS-0901434